Polynomial Decay of Mild Solutions to Semilinear Fractional Differential Equations with Nonlocal Initial Conditions

Original Research


This paper deals with a class of two-term time fractional differential equations with nonlocal initial conditions. We establish the existence of mild solutions with explicit decay rate of polynomial type. To illustrate the abstract results, an example is also given.


Decay rate of mild solutions Fractional differential equations Nonlocal conditions Measure of noncompactness 

Mathematics Subject Classification

34A08 34D05 47H08 47H010 



The authors would like to thank the anonymous referee for his/her helpful comments and suggestions.


  1. 1.
    Akhmerov, R.R., Kamenskii, M.I., Potapov, A.S., Rodkina, A.E., Sadovskii, B.N.: Measures of Noncompactness and Condensing Operators. Birkhäuser, Boston-Basel-Berlin (1992)Google Scholar
  2. 2.
    Anh, N.T., Ke, T.D.: Decay integral solutions for neutral fractional differential equations with infinite delays. Math. Meth. Appl. Sci. 38(8), 1601–1622 (2015)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Baeumer, B., Meerschaert, M.M., Nane, E.: Brownian subordinators and fractional Cauchy problems. Trans. Am. Math. Soc. 361(7), 3915–3930 (2009)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bazhlekova, E.: Fractional Evolution Equations in Banach Spaces. Ph.D. Thesis, Eindhoven University of Technology (2001)Google Scholar
  5. 5.
    Byszewski, L.: Theorems about existence and uniqueness of solutions of a semi-linear evolution nonlocal Cauchy problem. J. Math. Anal. Appl. 162, 494–505 (1991)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Byszewski, L., Lakshmikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl. Anal. 40, 11–19 (1991)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Deng, K.: Exponetial decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179, 630–637 (1993)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Gorenflo, R., Mainardi, F., Vivoli, A.: Continuous time random walk and parametric subordination in fractional diffusion. Chaos Solitons Fractals 34, 87-103 (2007)Google Scholar
  9. 9.
    Gorenflo, R., Mainardi, F.: Random walk models for space fractional diffusion processes. Fract. Calc. Appl. Anal. 167–191 (1988)Google Scholar
  10. 10.
    Gorenflo, R., Mainardi, F.: Discrete random walk models for symmetric LevyFeller diffusion processes. Phys. A 269, 78–89 (1999)CrossRefGoogle Scholar
  11. 11.
    Hilfer, R.: Experimental evidence for fractional time evolution in glass forming materials. Chem. Phys. 284, 399–408 (2002)Google Scholar
  12. 12.
    Hilfer, R.: On fractional relaxation. Fractals 11, 251–257 (2003)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Hilfer, R.: Application of Fractional Calculus in Physics. World Scientific Publishing Company, Singapore (2000)CrossRefMATHGoogle Scholar
  14. 14.
    Kamenskii, M., Obukhovskii, V., Zecca, P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. Walter de Gruyter. Berlin. New York (2001)Google Scholar
  15. 15.
    Keyantuo, V., Lizama, C., Warma, M.: Asymptotic behavior of fractional order semilinear evolution equations. Differ. Integral Equ. 26(7/8), 757–780 (2013)Google Scholar
  16. 16.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Application of Fractional Differential Equations, North-Holland Math. Stud., vol. 204, Elsevier (2006)Google Scholar
  17. 17.
    Luong, V.T.: Decay mild solutions for two-term time fractional differential equations in Banach spaces, J. Fixed Point Theory Appl. 18(2), 417–432 (2016).  https://doi.org/10.1007/s11784-016-0281-4
  18. 18.
    Lizama, C.: An operator theoretical approach to a class of fractional order differential equations. Appl. Math. Lett. 24(2), 184–190 (2011)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Orsingher, E., Beghin, L.: Time-fractional telegraph equations and telegraph processes with brownian time. Probab. Theory Relat. Fields 128, 141–160 (2004)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Mamchuev, M.O.: Solutions of the main boundary value problems for the time-fractional telegraph equation by the green function method. Fract. Calc. Appl. Anal. 20, 190–211 (2017)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Chen, J., Li, F., Anh, V., Shen, S., Liu, Q., Liao, C.: The analytical solution and numerical solution of the fractional diffusion-wave equation with damping. Appl. Math. Comput. 219, 1737–1748 (2012)MathSciNetMATHGoogle Scholar
  22. 22.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential. Springer, Berlin, Germany (1983)CrossRefMATHGoogle Scholar
  23. 23.
    Podlubny, I.: Fractional Differential Equations, Math. Sci. Eng., vol. 198, Academic Press (1999)Google Scholar
  24. 24.
    Shu, X.B., Wang, Q.Q.: The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions for order \(1<\alpha <2\). Comput. Math. Appl. 64, 2100–2110 (2012)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Sakamoto, K., Yamamoto, M.: Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems. J. Math. Anal. Appl. 382, 426–447 (2011)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Renardy, M., Rogers, R.S.: Introduction to Partial Differential Equations, Springer (2004). ISBN: 0-38700-444-0, 446sGoogle Scholar
  27. 27.
    Umarov, S., Steinberg, S.: Random Walk Models Associated with Distributed Fractional Order Differential Equations, IMS Lecture Notes Monogr. Ser., PreprintGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2018

Authors and Affiliations

  1. 1.Department of MathematicsTay bac UniversitySonlaVietnam
  2. 2.Department of MathematicsHongduc UniversityThanhhoaVietnam

Personalised recommendations